# SDR R61A2023072300107

- Difficulty date: July 23, 2023
- Submitted: July 23, 2023
- Operation: Air carrier
- Aircraft: N239JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 36,760 hours, 23,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003719005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - FWD PAX DOOR CUTOUT HAS CORROSION ON THE LOWER BEAM, AFT GIRT BAR FITTING CUTOUT AS MARKED.  REMOVED AND REPLACED FWD PAX DOOR LOWER BEAM REF EMB SRM 51-40-08.
